# SDR CX7A194J20

- Difficulty date: September 17, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 340B214
- Aircraft time: 23,617 hours, 25,890 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA465A
- Part serial: 586
- Condition: Burned Out
- Location: Cabin
- Part time: 20,346 hours, 23,114 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A BURNING ODOR IN THE MID SECTION OF THE CABIN.
